# SDR AWXA200700386

- Difficulty date: February 27, 2007
- Submitted: March 21, 2007
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 57,506 hours, 25,735 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: D57571307200
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - FOUND CORROSION ON LEFT WING INBOARD FLAP, INTERCONNECTION STRUT FITTING HOLE, WS 4067/RIB 8.  REPLACED LEFT WING INBOARD FLAP, INTERCONNECTION STRUT FITTING, WS 4067/RIB 8 IAW A320 SRM 51-72-11.
